Alert archive / Georgia / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 246, NWS Charleston, SC

July 31, 2009Screven County, Georgia; Allendale County, South Carolina

NWS Charleston, SC issued this severe thunderstorm warning at Jul 31, 2009, 3:46 PM EDT for Screven County, Georgia; Allendale County, South Carolina. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 31, 2009, 3:46 PM EDT (19:46 UTC)
Expired
Jul 31, 2009, 4:16 PM EDT
In force
30 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon

Counties Screven County, GA, Allendale County, SC

The radar

The Charleston,SC radar (KCLX), 48 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 7.8 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2009-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1618 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2009-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1618 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
805 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 1:53 PM EDT, 1 hour 53 minutes earlier.

Area forecast discussion, Jul 31, 1:53 PM EDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
153 PM EDT FRI JUL 31 2009

.SYNOPSIS...
EXPECT LITTLE CHANGE IN THE PATTERN THROUGH NEXT WEEK...AS THE
REGION REMAINS BETWEEN HIGH PRESSURE OVER THE WESTERN ATLANTIC
AND A WEAK TROUGH OF LOW PRESSURE INLAND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
ISOLATED/SCATTERED THUNDERSTORMS WILL DEVELOP ALONG MESOSCALE
BOUNDARIES...INCLUDING THE SEA BREEZE...ACROSS THE REGION THROUGH
MID AFTERNOON. MOST ACTIVE PERIOD FOR CONVECTION WILL FOCUS FROM MID
AFTERNOON INTO EARLY EVENING...AS A PROGRESSIVE MCS DEVELOPING
ACROSS CENTRAL GA WILL PUSH FROM WEST TO EAST ACROSS THE REGION.
THIS LINE OF THUNDERSTORMS AND INCREASING COVERAGE OF THUNDERSTORMS
AHEAD OF THE LINE WILL ENSURE MEASURABLE RAINFALL AND GUSTY
THUNDERSTORMS AT MOST LOCATIONS. SBCAPES 3000-4000 J/KG SHOULD
MAINTAIN THUNDERSTORMS TO THE COAST. DRIER 700 MB AIR AND DOWNDRAFT
CAPES AROUND 1000 J/KG WILL SUPPORT A THREAT FOR LOCAL DAMAGING WIND
GUSTS. PWATS AROUND 2 INCHES WILL ALSO SUPPORT A LOCAL HEAVY RAIN
THREAT...ESPECIALLY WHERE CELL MERGERS/BOUNDARY INTERACTIONS OCCUR.

RAISED AFTERNOON POPS TO ACCOUNT FOR THESE TRENDS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/...
CONVECTION WILL LIKELY PERSIST INTO THE EVENING HOURS BUT
COVERAGE/PLACEMENT IS HIGHLY QUESTIONABLE DUE TO BOUNDARY
LOCATIONS...SEABREEZE PENETRATION AND THE POTENTIAL INFLUENCE OF
CONVECTION ADVANCING INTO THE REGION FROM THE WEST. COVERAGE WILL
BE ENOUGH TO START OUT THE PERIOD WITH LIKELY POPS S TRENDING TO
CHC POPS N/E. AS CONVECTION DISSIPATES LATE THIS EVENING...HAVE
TRENDED POPS DOWNWARD AS WELL. WITH SEVERAL DISTURBANCES STILL
EXPECTED TO RIDE THROUGH THE MEAN SW FLOW OVERNIGHT AND THE SFC
TROUGH EXPECTED TO PUSH OFFSHORE AFTER 06Z...HAVE MAINTAINED 20/30
POPS FOR THE OVERNIGHT HOURS.

TEMPS WILL AGAIN RUN MILD FOR THE OVERNIGHT PERIOD...WITH MIN
TEMPS EXPECTED IN THE MID 70S AWAY FROM THE COAST AND NEAR 80
CLOSE TO THE SHORES. LOW STRATUS AND/OR FOG COULD BE A CONCERN BUT
THIS WILL BE HIGHLY DEPENDENT ON AMOUNT OF AND COVERAGE OF
RAINFALL. ALTHOUGH AM EXPECTING COVERAGE TO BE DECENT...HIGH QPF/S
MAY BE LOCALIZED SO AM OPTING TO HOLD OFF ON ANY MENTION OF FOG
ATTM.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
THE ATLC RIDGE LOOKS TO HOLD FORT THROUGH THE WEEKEND WHILE THE
UPPER LONGWAVE TROUGH LIFTS OUT OF THE GREAT LAKES. THIS WILL
NUDGE A SFC FRONT ACROSS THE APPALACHIANS BUT IT WILL STALL OUT ON
THE LEE SLOPES AND UPPER SUPPORT WEAKENS. THIS WILL HELP PROMOTE
ADDITIONAL MID AND UPPER LEVEL SHORTWAVE DISTURBANCES TO CONTINUE
STREAMING INTO THE AREA FROM THE SW WITHIN A PERSISTENTLY DEEP
MOIST AND MODERATELY UNSTABLE ATMOSPHERE. COVERAGE AGAIN LOOKS A
BIT QUESTIONABLE BUT CONFIDENCE IS HIGH ENOUGH THAT LIKELY POPS
ARE WARRANTED FOR BOTH SAT AND SUN DUE TO THE INCREASED DYNAMICS
AND BETTER WIND FIELDS. GIVEN THE CONTINUED HIGHLY UNSTABLE
ENVIRONMENT PLUS THE ADDED STRONGER WIND FIELDS...SPC MAINTAINS
LOW-END SEVERE TSTM PERCENTAGES FOR BOTH SAT AND SUN. ATTM...
COVERAGE OF SEVERE LOOKS TO REMAIN LIMITED AND TRYING TO PIN DOWN
BEST LOCATION FOR SEVERE IS HIGHLY PROBLEMATIC SO WILL OMIT ITS
MENTION FROM THE HAZARDOUS WX OUTLOOK ATTM AND LET LATER SHIFTS
AND MODEL RUNS TRY TO GET A BETTER HANDLE ON THE SCENARIO.

THE ATLC RIDGING LOOKS TO STRENGTHEN DURING THE EARLY AND MIDDLE
PORTIONS OF THE WEEK WHILE THE LONGWAVE TROUGH OVER THE ERN CONUS
FLATTENS OUT...MAKING FOR A MORE ZONAL PATTERN. AT THE SFC...THIS
WILL ALLOW THE SFC FRONT OVER THE INLAND CAROLINAS TO SLOWLY
DISSIPATE AND CREATE A MORE CLIMATOLOGICAL DIURNAL TREND FOR
CONVECTION. PWATS LOOK TO LESSEN WHILE HEIGHTS INCREASE BY
MIDWEEK...MAKING FOR LESSER CHANCES FOR CONVECTION. HAVE CAPPED
POPS AT 40 FOR THE EARLY AND MIDDLE PORTIONS OF THE WEEK

TEMPS WILL CONTINUE TO RUN NEAR NORMAL WITH LITTLE DAY-TO-DAY
VARIATION. HIGHS WILL RUN IN THE LOW 90S AWAY FROM THE COAST AND
MID 80S CLOSE TO THE SHORES...WHILE MIN TEMPS WILL RANGE FROM THE
MID 70S INLAND TO ARND 80 NEAR THE COAST.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
MAIN CONCERN WILL BE THUNDERSTORMS OVER BOTH TERMINALS THIS
AFTERNOON AND EVENING. LINE OF SHOWERS AND THUNDERSTORMS WILL SHIFT
THROUGH THE REGION SOMETIME BETWEEN MID AFTERNOON AND EVENING. TEMPO
IFR CONDITIONS AND 15 TO 25 KNOT GUSTS BETWEEN 19Z TO 23Z AT THE
SAV TERMINAL AND 20Z TO 00Z SAT AT THE CHS TERMINAL HAVE BEEN
ADDED TO TAFS TO ACCOUNT FOR SHOWER AND THUNDERSTORM ARRIVAL. VFR
CONDITIONS ARE EXPECTED OUTSIDE THUNDERSTORM ACTIVITY.

SOUTHWEST WINDS BETWEEN 10 TO 15 KNOTS WILL BECOME LIGHT
OVERNIGHT. MID LVL CLOUDS WILL REMAIN THROUGH THE NIGHT AT BOTH
TERMINALS THROUGH NOON SAT. EXPECT SOUTHWEST WINDS AROUND 10 KNOTS
SAT AFTERNOON.

EXTENDED AVIATION OUTLOOK...VFR CONDITIONS ARE EXPECTED TO PREVAIL
OUTSIDE OF MAINLY AFTERNOON/EARLY EVENING SHRA/TSRA THROUGH
TUESDAY.

&&

.MARINE...
THE COASTAL WATERS WILL REMAIN UNDER THE INFLUENCE OF THE
SUBTROPICAL RIDGE OF ATLANTIC HIGH PRESSURE...WITH THE MAIN
RIDGE AXIS EXTENDING WEST ACROSS FLORIDA THROUGH THE FORECAST
PERIOD. MEANWHILE A LOW PRESSURE TROUGH WILL PERSIST INLAND OVER
THE SE STATES THE NEXT SEVERAL DAYS...WITH AN OCCASIONAL PINCHING
OF THE PRESSURE GRADIENT TO OCCUR BETWEEN THE TWO SYNOPTIC
FEATURES. THE END RESULT WILL BE MORE A FAIRLY TYPICAL SOUTH TO SW
FLOW TODAY THROUGH TUESDAY...WITH SLIGHT BACKING WINDS EACH
AFTERNOON AND EVENING WITH SEA BREEZE CIRCULATIONS...AND SLIGHT
VEERING WINDS EACH NIGHTTIME AND MORNING WITH LAND BREEZE
CIRCULATIONS.

EVEN WITH THE LAND/SEA INTERFACE AND GOOD MIXING TO OCCUR NEAR THE
COAST AND IN CHARLESTON HARBOR...AND NOCTURNAL SURGES WITH MODEST
LOW LEVEL JET...WIND SPEEDS WILL REMAIN BELOW ANY SCA CRITERIA.
WINDS WILL BE CAPPED AT 15-20 KT WITH RESULTING SEAS NO MORE THAN 3
OR 4 FT.

MARINERS ARE URGED TO REMAIN ABREAST TO THE FORECASTS THROUGH THE
NEXT SEVERAL DAYS...AS WELL AS KEEPING A CLOSE EYE ON THE SKY. WITH
THE STEERING FLOW TOWARD THE EAST AND NE...CONVECTION THAT DEVELOPS
OVER LAND AREAS WILL PUSH INTO THE LOCAL WATERS LATE EACH DAY AND
AND EVENING. SOME OF THESE T-STORMS HAVE THE POTENTIAL TO PRODUCE
STRONG WINDS...TEMPORARILY HIGHER SEAS AND REDUCED VSBYS TO NEAR
ZERO IN VERY HEAVY RAINS. SPECIAL MARINE WARNINGS MAY BE
PERIODICALLY REQUIRED.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&
Hazardous weather outlook, Jul 31, 10:28 AM EDT, 5 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CHARLESTON SC
1028 AM EDT FRI JUL 31 2009

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>051-011000-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
1028 AM EDT FRI JUL 31 2009

...ISOLATED SEVERE THUNDERSTORMS ANSD LOCALLY HEAVY RAINFALL THIS
AFTERNOON AND EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORMS...SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS WILL DEVELOP ACROSS SOUTHEAST SOUTH CAROLINA AND
SOUTHEAST GEORGIA THIS AFTERNOON AND EVENING. A FEW OF THE
THUNDERSTORMS COULD BECOME SEVERE WITH DAMAGING WIND GUSTS
EXCEEDING 60 MPH. ISOLATED THUNDERSTORMS COULD ALSO PRODUCE HAIL
THE SIZE OF PENNIES OR LARGER. OTHER POTENTIAL HAZARDS INCLUDE
LOCALLY EXCESSIVE RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING.
STRONGEST THUNDERSTORMS...HEAVIEST RAINFALL AND ISOLATED SEVERE
WEATHER WILL MOST LIKELY OCCUR BETWEEN 2 PM AND 10 PM.

ANY THUNDERSTORMS THAT DEVELOP OVER LAND COULD ADVANCE INTO
ADJACENT COASTAL WATERS THIS AFTERNOON AND EVENING.

YOU ARE URGED TO CHECK WITH NOAA WEATHER RADIO ALL HAZARDS...TV
OR YOUR LOCAL NEWS SOURCE FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

In the hours before

Local storm report, Jul 31, 12:11 PM EDT, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1211 PM EDT FRI JUL 31 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND DMG     4 SSW RINCON            32.24N 81.26W
07/30/2009                   EFFINGHAM          GA   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED ONE TREE ON A POWERLINE ALONG
            HODGEVILLE ROAD 4 MILES SOUTH SOUTHWEST OF RINCON
            GEORIGA.

&&

DPB
Local storm report, Jul 31, 12:13 PM EDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1213 PM EDT FRI JUL 31 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND DMG     4 SSW RINCON            32.24N 81.26W
07/30/2009                   EFFINGHAM          GA   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED ONE TREE ON A POWERLINE ALONG
            COLDBROOK CIRCLE 4 MILES SOUTH SOUTHWEST OF RINCON
            GEORGIA.

&&

DPB
Local storm report, Jul 31, 12:17 PM EDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1217 PM EDT FRI JUL 31 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     FLASH FLOOD      2 SSE RINCON            32.27N 81.22W
07/30/2009                   EFFINGHAM          GA   LAW ENFORCEMENT

            LAW ENFORECENT REPORTED A ROAD CLOSURE LASTING 30 TO 45
            MINUTES DUE TO FLOODING NEAR THE INTERSECTION OF MCCALL
            ROAD AND HIGHWAY 21.

&&

DPB
Special weather statement, Jul 31, 2:49 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
249 PM EDT FRI JUL 31 2009

GAZ087-311930-
JENKINS-
249 PM EDT FRI JUL 31 2009

...STRONG THUNDERSTORMS WILL IMPACT JENKINS COUNTY THROUGH 330 PM
EDT...

AT 249 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING STRONG WINDS OF 40 TO 50
MPH.  THIS STORM WAS LOCATED 9 MILES SOUTHWEST OF HERNDON...OR ABOUT
11 MILES NORTH OF SWAINSBORO...MOVING NORTHEAST AT 30 MPH.

AREAS IN AND AROUND HERNDON...ROGERS...BIRDSVILLE...EMMALANE...
MILLEN...LAWTON...PERKINS...WILL BE IMPACTED THROUGH 330 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&
Special weather statement, Jul 31, 3:11 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
311 PM EDT FRI JUL 31 2009

GAZ099-114-115-312000-
CANDLER-EVANS-TATTNALL-
311 PM EDT FRI JUL 31 2009

...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN CANDLER...NORTHWESTERN
TATTNALL AND NORTHERN EVANS COUNTIES THROUGH 400 PM EDT...

AT 308 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA SIZE HAIL...AND STRONG
WINDS OF 40 TO 50 MPH.  THIS STORM WAS LOCATED 13 MILES WEST OF
REIDSVILLE...OR ABOUT OVER LYONS...MOVING EAST AT 30 MPH.

AREAS IN AND AROUND
REIDSVILLE...COLLINS...COBBTOWN...MANASSAS...UNDINE...BELLVILLE...AND
EXCELSIOR WILL BE IMPACTED THROUGH 400 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.

&&
Local storm report, Jul 31, 3:45 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
345 PM EDT FRI JUL 31 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     TSTM WND DMG     4 NW CLAXTON            32.20N 81.95W
07/31/2009                   EVANS              GA   TRAINED SPOTTER

            MULTIPLE TREES DOWN.

&&

JAQ

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 8:27 PM EDTSevere Thunderstorm WarningCHSBryan, Bulloch, Chatham, Effingham47 min
Jul 30, 8:44 PM EDTAreal Flood AdvisoryCHSEffingham91 min
Jul 30, 10:12 PM EDTAreal Flood AdvisoryCHSBulloch, Effingham81 min
Jul 31, 3:14 PM EDTSevere Thunderstorm WarningCHSJenkins, Screven35 min
Jul 31, 3:43 PM EDTSevere Thunderstorm WarningCHSBulloch, Candler, Evans, Tattnall62 min
Jul 31, 4:10 PM EDTSevere Thunderstorm WarningCHSBryan, Bulloch, Evans, Liberty, Long, Tattnall65 min
Jul 31, 4:23 PM EDTSevere Thunderstorm WarningCHSBryan, Bulloch, Effingham, Screven67 min
Jul 31, 4:46 PM EDTSevere Thunderstorm WarningCHSBryan, Liberty, Long, McIntosh59 min
Jul 31, 4:58 PM EDTSevere Thunderstorm WarningCHSScreven62 min
Jul 31, 5:07 PM EDTSpecial Marine WarningCHS38 min
Jul 31, 5:30 PM EDTSevere Thunderstorm WarningCHSBryan, Chatham, Effingham60 min
Jul 31, 5:44 PM EDTAreal Flood AdvisoryCHSChatham34 min
Jul 30, 8:13 PM EDTSevere Thunderstorm WarningCHSBeaufort, Jasper62 min
Jul 31, 4:49 PM EDTSevere Thunderstorm WarningCHSColleton, Dorchester56 min
Jul 31, 5:46 PM EDTSevere Thunderstorm WarningCHSBerkeley59 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2009Severe Thunderstorm Warnings in South Carolina, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.